Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
karam

I've become a more paranoid person, could accutane be the cause?

I've found I've become more paranoid so I know what you mean.

I often find it's due to the side-effects of the drug rather than appearing to be related to nothing but the drug itself. For example I often feel weaker, dryer and perspire more on this drug which in turn leads to me feeling more self-concious. Not being able to wear foundation hasn't helped either.

However, if you feel there is nothing else that could be causing this increased social anxiety other than the drug then you can always talk to your dermatologist about it if you're concerned.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×